A member asked:

I just took a dose of migranal forgetting that i was on clotrimazole for thrush that i got after an antibiotic for pneumonia. had pneumonia 3 weeks ago. the antibiotic they gave me is not one i had taken before and could not take migranal with it. then, i

A doctor has provided 1 answer
Dr. Laura McMullen answered

Specializes in Pediatrics

It : It is generally not recommended that Clotrimazole and Migranal (dihydroergotamine) be taken together. The combination can cause higher levels of Migranal (dihydroergotamine) in the blood and a few cases of toxicity have been reported. Luckily, no problems have been reported with the Clotrimazole lozenges though a theoretical risk exists. Symptoms of toxicity include numbness, tingling, abdominal pain, chest pain, muscle cramps and rapid pulse. If you are feeling any of these call your doctor or go to the emergency room. Good luck!

Answered 10/3/2016

5.3k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question